Inventiones mathematicae

, Volume 140, Issue 2, pp 423–452

Complete Riemannian manifolds with pointwise pinched curvature

  • Bing-Long Chen
  • Xi-Ping Zhu

Abstract.

An analogous Bonnet-Myers theorem is obtained for a complete and positively curved n-dimensional (n≥3) Riemannian manifold Mn. We prove that if n≥4 and the curvature operator of Mn is pointwise pinched, or if n=3 and the Ricci curvature of M3 is pointwise pinched, then Mn is compact.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Bing-Long Chen
    • 1
  • Xi-Ping Zhu
    • 1
  1. 1.Department of Mathematics, Zhongshan University, Guangzhou, P.R. ChinaCN

Personalised recommendations